# SDR UPS00833165

- Difficulty date: June 13, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36410041N
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  LT MLG WW OB STA 879 LONG 24 LT,  FITTING IS CRACKED     REMOVED, FABRICATED, AND REPLACED FITTING I.A.W. DWG. 3641004,AND SRM. 53-2-0 FIG. 8
